L’objet de cet article est l’étude de l’anneau
@article{AIF_1961__11__313_0, author = {Lafon, Jean-Pierre}, title = {Anneau des endomorphismes d'un module de type fini sur un anneau local}, journal = {Annales de l'Institut Fourier}, pages = {313--384}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {11}, year = {1961}, doi = {10.5802/aif.115}, mrnumber = {31 #3447}, zbl = {0168.29103}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.115/} }
TY - JOUR AU - Lafon, Jean-Pierre TI - Anneau des endomorphismes d'un module de type fini sur un anneau local JO - Annales de l'Institut Fourier PY - 1961 SP - 313 EP - 384 VL - 11 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.115/ DO - 10.5802/aif.115 LA - fr ID - AIF_1961__11__313_0 ER -
%0 Journal Article %A Lafon, Jean-Pierre %T Anneau des endomorphismes d'un module de type fini sur un anneau local %J Annales de l'Institut Fourier %D 1961 %P 313-384 %V 11 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.115/ %R 10.5802/aif.115 %G fr %F AIF_1961__11__313_0
Lafon, Jean-Pierre. Anneau des endomorphismes d'un module de type fini sur un anneau local. Annales de l'Institut Fourier, Tome 11 (1961), pp. 313-384. doi : 10.5802/aif.115. https://www.numdam.org/articles/10.5802/aif.115/
[1] On maximally central Algebras, Nagoya math. journal, t. 2, 1951, 119-150. | MR | Zbl
,[2] Automorphism Rings of primary abelian operator Groups, Ann. of math, 1943, 192-227. | MR | Zbl
,[3] Algèbre, chap. 2, Hermann, 1955.
,[4] Algèbre, chap. 3, Hermann, 1952.
,[5] Algèbre, chap. 6 et 7, Hermann, 1952.
,[6] Algèbre, chap. 8, Hermann, 1958. | Zbl
,[7] Questions de rationnalité des diviseurs en géométrie algébrique. Appendice, Bull. soc. math. de France, t. 86, fasc. 3, 1958, 245-250. | Numdam | Zbl
,[8] Homological algebra, Princeton University Press, 1956. | Zbl
,[9] Les groupes abéliens finis et les modules de points entiers, Paris, Gauthier-Villars et Lille, Bibliothèque universitaire, 1924. | JFM
,[10] Algèbre, Gauthier-Villars, 1954.
,[11] Objets injectifs dans les catégories abéliennes. Sem., P. Dubreil, M. L. Dubreil-Jacotin et C. Pisot, 1958-1959. | EuDML | Numdam | Zbl
,[12] Structure of Rings, Providence. Amer. math. Soc., 195, (Amer. math. soc. coll. publ. 37). | MR | Zbl
,[13] Infinite abelian Groups, Ann. Arbor. Univ. of Michigan Providence, 1954. | MR | Zbl
,[14] Duality for Modules and its Applications to the Theory of Rings with minimum conditions. Sc. Rep. Tokyo Kyoiku Daigaku, sect. A, 1958, 83-142. | MR | Zbl
,[15] On the regular Representations of Algebras, Ann. of. math., 39, 1938, 634-658. | JFM | MR | Zbl
,[16] The grade of an Ideal or Module, Proc. Cambridge. Phil. Soc., 53, 1957, 28-42. | MR | Zbl
,[17] Algèbre locale, Gauthier-Villars. Mem. Sc. math., fasc. 1, 1953. | EuDML | Numdam | MR | Zbl
,[18] Remarques sur le lemme de Hensel, Proc. of the Int. Congress of Math., 1954, 63-64.
,[19] Géométrie algébrique et géométrique analytique, Ann. Inst. Fourier, t. 6, 1955-1956, 1-42. | EuDML | Numdam | MR | Zbl
,[20] The Ring of Automorphisme of an abelian Group, Duke math. Journal, t. 6, 1940, 579-597. | JFM | MR | Zbl
, ,Cité par Sources :